Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the existence and uniqueness of the real logarithm of a matrix


Author: Walter J. Culver
Journal: Proc. Amer. Math. Soc. 17 (1966), 1146-1151
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0202740-6
MathSciNet review: 0202740
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter J. Culver, An analytic theory of modeling for a class of minimal-energy control systems (disturbance-free case), J. Soc. Indust. Appl. Math. Ser. A Control 2 (1965), 267–294 (1965). MR 0186430
  • [2] F. R. Gantmacher, The theory of matrices, Vol. I, Chelsea, New York, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0202740-6
Article copyright: © Copyright 1966 American Mathematical Society